# SDR MASA20211022516

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC6701100016
- Part serial: NA
- Condition: None
- Location: Lower Skin
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD GROUND SPOILER LOWER SKIN WAS FOUND WITH (5) DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-71-02, FIGURE 57-71-02-991-801, ITEM 5, EA 69-2021-176.
